Withdrawal seizure associated with high dosage of aripiprazole and fluoxetine: a case reportReport as inadecuate




Withdrawal seizure associated with high dosage of aripiprazole and fluoxetine: a case report - Download this document for free, or read online. Document in PDF available to download.

Aripiprazole, a third-generation antipsychotic, has been considered to have a high safety profile and rare withdrawal symptoms. We reported the case of a schizophrenic patient with a significant obsession, who was treated with a high dosage of aripiprazole and fluoxetine. Generalized tonic-clonic seizure occurred two days after abruptly stopping these two medications. Gradually tapering aripiprazole is suggested in clinical practice, especially when using a high dosage.

KEYWORDS

Aripiprazole; High Dosage; Withdrawal Seizure

Cite this paper

Su, J. , Chou, S. , Tsai, C. and Hung, T. 2011 Withdrawal seizure associated with high dosage of aripiprazole and fluoxetine: a case report. Open Journal of Psychiatry, 1, 30-32. doi: 10.4236-ojpsych.2011.12005.





Author: Jian-An Su, Shih-Yong Chou, Ching-Shu Tsai, Tai-Hsin Hung

Source: http://www.scirp.org/



DOWNLOAD PDF




Related documents